dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

M. A. Osipova (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLGurami Tsitsiashvili, M. A. Osipova, N. V. Koliev, Dieter Baum: A Product Theorem for Markov Chains with Application to PF-Queueing Networks. Annals OR 113(1-4): 141-154 (2002)
1no EE pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLGurami Tsitsiashvili, M. A. Osipova, N. V. Koliev, Dieter Baum: A Product Theorem for Markov Chains with Application to PF-Queueing Networks Universität Trier, Mathematik/Informatik, Forschungsbericht 01-11: (2001)

Selection of 2 from 2 records - M. A. Osipova has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page